# SDR SWAA2024053083040

- Difficulty date: May 6, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H LAV; O/B AFT MOUNT AT STA 947 HAS AREAS OF SURFACE CORROSION ON INTERCOSTAL. (MARKED)<[01] PRIOR TO BLENDING; DEPTH OF CORROSION IS .092'. REMAINING THICKNESS IS .108'. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] LOCATED AND DRILLED NEW INTERCOSTAL BETWEEN STA. 947 TO STA. 967 AT RBL 50' PER SRM 51-40-05.;[03] VERIFIED1. RAJESH ALI (TECHNICIAN); 10-MAY-2024 06:32 UTC PRIOR TO BLENDING; DEPTH OF CORROSION IS .092'. REMAINING THICKNESS IS .108'. DAMAGE IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[04] VERIFIED2. RAJESH ALI (TECHNICIAN); 10-MAY-2024 06:33 UTC LOCATED AND DRILLED NEW INTERCOSTAL BETWEEN STA. 947 TO STA. 967 AT RBL 50' PER SRM 51-40-05.;[05] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[06] C/W INSPECTION;[07] C/W INSPECTION
